MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Codes Blurred Vision (2137); Urinary Frequency / Polyuria (2275); Polydipsia (2604)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer call was disconnected ; unable to send replacement product and unable to make contact with her on follow-up attempts.No address on file for customer.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: unable to contact the customer via telephone at call backs on (b)(6) 2018, (b)(6) 2018 and (b)(6) 2018.Unable to send product notification letter as no address on file for customer.
 
Event or Problem Description
Call was transferred due to customer stating she was having symptoms of frequently urinating, had excessive thirst, blurry vision, and was feeling weak/tired.Customer was informed that these are symptoms of hyperglycemia and to seek medical attention.Customer was instructed several times to call 911 and stated that she will not go unless she obtains a result.Customer stated she got a result of 108 mg/dl and wanted to know if that is correct.Customer was informed due to her symptoms, it seems her blood sugar is elevated and to call 911 or to reach out to her doctor's office.No further information was able to be obtained.Initial call had been disconnected, attempts to contact customer on (b)(6) 2018, were made, but were unable to reach customer.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8212611
Report Number1000113657-2019-00010
Device Sequence Number16634546
Product Code NBW
UDI-Device Identifier00021292007447
UDI-Public(01)00021292007447
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/13/2019
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2855
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2018
Initial Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1